| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
04/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The treating physician observed the posterior capsular tear in the patient's left eye on (b)(6) 2023.It is the doctor's opinion that the capsular bag was either scratched or compromised during the initial implant surgery which led to the capsular tear later.However, this was not observed at the time of surgery.The patient is seeing well after surgery and the capsule is stable per the doctor's evaluation.Manufacturer reference #: (b)(4).
Event or Problem Description
The site has reported that a light adjustable lens (lal, sn (b)(6), +24.0d) was implanted on (b)(6) 2023.During a post-operative visit, a posterior capsular tear was observed in the patient's eye.Rxsight's first awareness of this event was on (b)(6) 2023.